Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 1, Pages 140–146 (Mi de277)  

This article is cited in 1 scientific paper (total in 1 paper)

The first boundary value problem for a certain elliptic equation which degenerates on the boundary of the domain

G. N. Yakovlev

Moscow Institute of Physics and Technology

Full text: PDF file (719 kB)

Bibliographic databases:
UDC: 517.946.9
Received: 05.03.1967

Citation: G. N. Yakovlev, “The first boundary value problem for a certain elliptic equation which degenerates on the boundary of the domain”, Differ. Uravn., 4:1 (1968), 140–146

Citation in format AMSBIB
\Bibitem{Yak68}
\by G.~N.~Yakovlev
\paper The first boundary value problem for a certain elliptic equation which degenerates on the boundary of the domain
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 1
\pages 140--146
\mathnet{http://mi.mathnet.ru/de277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=225016}
\zmath{https://zbmath.org/?q=an:0203.41202}


Linking options:
  • http://mi.mathnet.ru/eng/de277
  • http://mi.mathnet.ru/eng/de/v4/i1/p140

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Achil'diev, “A mixed boundary value problem for some degenerate elliptic equations”, Math. USSR-Sb., 27:4 (1975), 447–462  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:64
    Full text:45

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022